Weight loss while on Celexa
Is it possible? I've been on Celexa for almost a year now and have gained almost 20lbs. Honestly, I haven't been eating the best or exercising like I should.
But is it possible to lose this weight while still taking the med? Or is it just going to keep coming while I"m on it?
It seems like it should be possible. Celexa is an SSRI, meaning it increases the levels of the hormone serotonin floating around in your body. One of the things serotonin does is decrease appetite, so maintaining the psychological aspect of fat loss would be easier.
One thing to keep in mind is serotonin levels are very sensitive to the amino acid profile of your food. Serotonin is made from the amino acid tryptophan, which competes with other aminos for absorption. Fruits and vegetables increase serotonin levels (good) while whole grains inhibit serotonin production (not good). I would venture a guess that dairy also inhibits serotonin since it is very high in the amino acid leucine, which directly competes with tryptophan.
Another thing to keep in mind is that muscle proteins use every amino acid except for tryptophan to rebuild. So having more muscle will increase the ratio of tryptophan to other amino acids in your body by "using up" the other aminos as long as you engage in some kind of strength training. That means more serotonin for you.
So, sorry for the biology lesson, but I guess the takeaways are:
1) fat loss on Celexa is possible, when
2) you emphasize fruits and vegetables over grains and dairy, and
3) build your muscles through strength training activity.
Thank you so much for the reply!!! Information like this is very helpful. :D
You can take medicine. But it is not only solution you should do exercise, Eat healthy food Green vegetable and fresh fruits are also help you allot.
I feel you
I do however know that if I eat well and exercise the weight always comes off. Just a matter of being consistent (for me anyway)
Good luck and keep trying... you can do it!
|All times are GMT. The time now is 12:45 PM.|
Powered by vBulletin® Version 3.7.5
Copyright ©2000 - 2015, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.2